# SDR AALA202403129247

- Difficulty date: March 1, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: D5598250020100
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILZER ELEVATOR ACTUATOR INBOARD ATTACH FITTING LOCKING LUG WORN AT RIB 5. REPAIRED ATTACH FITTING PER SRM 55-26-47-300-001.
